# SDR REXA201808140684

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 26,531 hours, 17,602 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Wing Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 8.  AN EMERGENCY WAS DECLARED.  REMOVED AND REPLACED THE RT MID FLAP ACTUATOR IAW AMM 27-52-09.  OPS CHECKED GOOD.
